# SDR HEEA966792

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401PH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7050
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Horizon Gyro
- Part number: 4021541671
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO TUMBLES WHILE CAGING, FLAG PULL IS SLOW, CAUSES PITCH/ROLL CSAS TO BE UNRELIABLE.
